RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 5, Pages 1117–1120 (Mi dan45079)  

This article is cited in 1 scientific paper (total in 1 paper)

PHYSICS

Two-dimensional, weakly supercritical structures in the sublimation laser waves

S. I. Anisimov, S. M. Golberg, B. A. Malomed, M. I. Tribelsky

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (625 kB)
UDC: 612.375.826
Presented: . . 
Received: 22.07.1981

Citation: S. I. Anisimov, S. M. Golberg, B. A. Malomed, M. I. Tribelsky, “Two-dimensional, weakly supercritical structures in the sublimation laser waves”, Dokl. Akad. Nauk SSSR, 262:5 (1982), 1117–1120

Citation in format AMSBIB
\Bibitem{AniGolMal82}
\by S.~I.~Anisimov, S.~M.~Golberg, B.~A.~Malomed, M.~I.~Tribelsky
\paper Two-dimensional, weakly supercritical structures in the sublimation laser waves
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 5
\pages 1117--1120
\mathnet{http://mi.mathnet.ru/dan45079}


Linking options:
  • http://mi.mathnet.ru/eng/dan45079
  • http://mi.mathnet.ru/eng/dan/v262/i5/p1117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Sevryuk, “Stationary and nonstationary stability of periodic solutions of reversible systems”, Funct. Anal. Appl., 23:2 (1989), 116–123  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:11
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019